# SDR DALA100036312

- Difficulty date: January 2, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N672US
- Make and model: Boeing 747451
- Aircraft serial: 30267
- Aircraft time: 46,048 hours, 5,775 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, RT UPPER DECK DOOR BATTERY TEST FAILED.  REPLACED BATTERY PACK IAW AMM 52-23-14. OPS CHECKS GOOD.
